Issue Title
Vol 3 (2008-2009) C*-Algebra of Cancellative Semigroupoids Abstract   PDF
Bahman Tabatabaie
Vol 5 (2010-2011) Chebyshev Finite Difference Method for Solving Constrained Quadratic Optimal Control Problems Abstract   PDF
Mohammad Maleki, Mehrdad Dadkhah Tirani
Vol 6 Closability of Module σ−Derivatoins Abstract   PDF
Maysam Mosadeq, Mahmoud Hassani, Assadollah Niknam
Vol 4 (2009-2010) Contribution of Fuzzy Minimal Cost Flow Problem by Possibility Programming Abstract   PDF
Sara Fanati Rashidi, Abbas Ali Noora
Vol 5 (2010-2011) DEA Sensitivity Analysis for Parallel Production Systems Abstract   PDF
Javad Gerami, Mohammad Reza Mozaffari
Vol 4 (2009-2010) Degree of Approximation and Green Potential Abstract   PDF
Mehrdad Simkani
Vol 3 (2008-2009) Effect of Polynomial Identity x[x, y] = (x[x, y])n in the Commutativity of Rings Abstract   PDF
Zohre Tabatabaei
Vol 5 (2010-2011) Eigenfunctions of the Weighted Composition Operators Abstract   PDF
Hamid Rezaei
Vol 5 (2010-2011) Empirical Bayes Estimation in Multiple Linear Regression with Multivariate Skew-Normal Distribution as Prior Abstract   PDF
Mohsen Khounsiavash, Taban Baghfalaki, Mojtaba Ganjali
Vol 6 Enlargements of Monotone Operators Determined by Representing Functions Abstract   PDF
Mahboubeh Rezaei
Vol 4 (2009-2010) Exact Solutions for the Modified KdV and the Generalized KdV Equations via Exp-Function Method Abstract   PDF
Jalil Manafian Heris, Majid Bagheri
Vol 5 (2010-2011) Exact Solutions of the Couple Boiti-Leon-Pempinelli System by the Generalized (G0 G )-expansion Method Abstract   PDF
Mehdi Fazli Aghdaei, Jalil Manafian Heris
Vol 4 (2009-2010) Existence of Periodic Solution for a Class of Linear Third Order ODE Abstract   PDF
Roya Doroudi
Vol 6 Generalized Composition Operators Between Weighted Dirichlet Type Spaces and Bloch Type Spaces Abstract   PDF
Shayesteh Rezaei, Hakimeh Mahyar
Vol 3 (2008-2009) Generalized Lindley Distribution Abstract   PDF
Hojatollah Zakerzadeh, Ali Dolati
Vol 4 (2009-2010) Hahn-Banach Theorem in Vector Spaces Abstract   PDF
Mohammad Reza Haddadi, Hamid Mazaheri
Vol 5 (2010-2011) Homotopy Analysis and Padé́ Methods for Solving Two Nonlinear Equations Abstract   PDF
Ahmad Golbabai, Davood Ahmadian
Vol 5 (2010-2011) Homotopy Analysis Method Based on Optimal Value of the Convergence Control Parameter for Solving Semi-Differential Equations Abstract   PDF
Hadi Hosseini Fadravi, Hassan Saberi Nik, Reza Buzhabadi
Vol 3 (2008-2009) Homotopy Perturbation Method for a Modifed Abstract   PDF
Esmail Hesameddini, Amir Peyrovi
Vol 3 (2008-2009) Hypothesis Testing in Weighted Distributions Abstract   PDF
Seyed Mohammad Reza Alavi, Rahim Chinipardaz, Abdorrahman Rasekh
Vol 3 (2008-2009) Inadmissibility of Usual and Mixed Estimators of Two Ordered Gamma Scale Parameters Under Reflected Gamma Loss Function Abstract   PDF
Zahra Meghnatisi, Nader Nematollahi
Vol 1 (2006-2007) Interpolation in Spaces of Functions Abstract   PDF
Kazem Mosaleheh
Vol 1 (2006-2007) Irrational Rotation Algebra as a Crossed Product Abstract   PDF
Sareh Haghkhah, Masoumeh Faghih Ahmadi
Vol 1 (2006-2007) Limit Points of Trigonometric Sequences Abstract   PDF
Masoumeh Faghih Ahmadi, Karim Hedayatian
Vol 3 (2008-2009) Linear Preservers of Chain Majorization Abstract   PDF
Parisa Torabian
351 - 375 of 413 Items << < 10 11 12 13 14 15 16 17 > >>